# SDR GTIA2018041002571

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-232
- Aircraft serial: 7334
- Aircraft time: 1,850 hours, 804 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND R2 DOOR ASSIST BOTTLES HAD LOW PRESSURE. SERVICED THE BOTTLES AMM 52-10-00.
